# SDR DALA2015081604993

- Difficulty date: August 15, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN AT AFT LT EMERGENCY EXIT DOOR UPPER FWD AREA.  DOUBLER WAS INSTALLED IAW SRM 52-05D, FIG 51, 51-30-1, 51-30-2, 51-30-5, 51-10-3 PARAGRAPH 14 AND 21.
